Mgeemol P Junior is a combination of two medicines: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever and inflammation (redness and swelling).
Mgeemol P Junior
- You have been prescribed this combination medicine for relieving pain and inflammation.
- Take it with food to avoid getting an upset stomach.
- It may cause dizziness and sleepiness. Do not drive or do anything that requires mental focus until you know how it affects you.
- Avoid consuming alcohol when taking Aceclofenac + Paracetamol as it may cause excessive drowsiness and increase the risk of liver damage.
- Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Mgee Healthcare’s sole intention is to ensure that its consumers get expert-reviewed, accurate, and trustworthy information. However, the information contained herein should NOT be used as a substitute for the advice of a qualified physician. The information provided here is for informational purposes only. This may not cover all possible side effects, drug interactions, warnings, or alerts. Please consult your doctor and discuss all your queries related to any disease or medicine. We intend to support, not replace, the doctor-patient relationship. The Database is still under development and may contain inaccuracies. It is not intended as a substitute for the expertise and a judgment of your physician, a pharmacist, or the other healthcare professional. It should not be construed to indicate that the use of any medication in any country is safe, appropriate, or effective for you. Consult with your healthcare professional before taking any medication.